# SDR DLM88020495

- Difficulty date: May 1, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 33,896 hours, 27,011 cycles
- Engine time: 10,996 hours, 19,021 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Part number: 1945189004
- Condition: Leaking
- Location: Apu
- Part time: 10,996 hours, 19,021 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AT T/O HAZE FORMED IN CABIN AND AFT SMOKE DETECTORS WENT OFF.  ADJUSTED PACKS MANUALLY AND HAZE AND ODOR DISSIPATED.  FOUND APU OIL CAP LEAKING CAUSING INLET CONTAMINATION.  REPLACED OIL CAP, CLEANED APU INLET AND PERFORMED DUCT BURNOUT PROCEDURE PER M/M.
